# SDR SWAA2022030727355

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A812812
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 827+14' NUTPLATE STRIP UNDER THRESHOLD WEB; ANGLE CORRODED / REMOVED CORROSION ON NUTPLATE STRIP THRESHOLD WEB AT STA 827+14; SRM HAS NO LIMITS IN THIS AREA; FABRICATED AND INSTALLED NEW NUTPLATE STRIP 146A8128-12 IAW AAR EA 190325 IR AND SWA EA 1-753-34796 REV IR
